# SDR SWAA2022030404585

- Difficulty date: March 12, 2019
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N7819A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30649
- Aircraft time: 54,762 hours, 33,471 cycles
- System (JASC): 5240 · Service Doors
- Part: Beam
- Part number: 141A651616
- Part serial: 001052
- Condition: Cracked
- Location: Fwd Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLETION OF CCN: 14079 FOUND FORWARD SERVICE DOOR #4 (LOWER) BEAM TO BE CRACKED IN THE RADIUS ON THE INBOARD SIDE COMMON TO THE FORWARD MOST ATTACH POINT FOR THE DOOR HANDLE BOX ASSEMBLY. / FOWARD SERVICE DOOR #4 LOWER BEAM REMOVED AND REPLACED #4 BEAM ON RO # 0520055_E4R. (POS: SF; TAG NO.: 537992; P/N OFF: 141A6516-16; S/N OFF: 001052; P/N ON: 141A6516-16M; S/N ON: 001052)
